| Model Number |
TRUEMETRIX |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58 - user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer on 8/3/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood and high control glucose test results.The customer is concerned with blood test results obtained of 291, 274, 234, 205 and 265 mg/dl and with control test results obtained of 188 and 185 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 06/27/2019 and open vial date is june 2018.The meter memory was reviewed for previous test result history: (b)(6).